# SDR UIEA2017060500922

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 18,441 cycles
- System (JASC): 2140 · Heating System
- Part: Shutoff Valve
- Part number: 2780536101
- Condition: Inoperative
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HEAT INOPERATIVE.  FWD CARGO HEAT SHUTOFF VALVE REMOVED AND REPLACED IAW AMM 21-43-01, REV 121.  OPS TEST PERFORMED IAW AMM 21-43-01, REV 121, FOUND SATISFACTORY.
